# SDR IXXA07SMN276S

- Difficulty date: November 26, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT FORWARD FUSELAGE FORWARD GALLEY VENT ABOVE R-1 DOOR, RIVET SPACING TOO SMALL AT STATION FS 183.000, LONGERON-10.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION NO CRACK, NO CORROSION NOTED.  FABRICATED INTERNAL, AND EXTERNAL DOUBLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8100-9 DATED 12-10-07, BOEING MESSAGE NUMBER 704498313-4 DATED 10-12-07 AND 1-689890784-4 DATED 11-21-07 AD-2000-20-08, S/B DC8-53-075, DRAWING DOUGLAS SR08530021 AND 5750776, DC8 SRM 51-1-21, 51-1-20D, DC8 SRM 51-1-8B, BOEING MESSAGE NUMBER 1-689890784-4, SEMAN DRAWING ED-4662-1, SRM 53-2-0 FIGURE 14 T/R 53-195 DATED 03-26-04, DC8 NDT SPM PART 08-00-02 TO 07, FORM 242-4, DC-8 SRM 51-1-11, DC-8 SRM AND SRM 51-3-1.
